# SDR SWIA200921584

- Difficulty date: May 4, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 7,496 hours, 4,133 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nr 3
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

FLT 4899 - NR 3 TIRE BLOWN ON TAKEOFF.  ACCOMPLISHED INSPECTION AND CORRECTIVE ACTIONS.
